MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8.5" (22 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8.5" (22 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR; STOPCOCK, I.V. SET
Catalog Number MC33795
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation; however, a photo review needs to be performed, and a supplemental report will be submitted.A device history review could not be completed due to the unknown lot number.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved an 8.5 inch (22 cm) appx 0.68 ml, smallbore trifuse ext set with 3 microclave clear (1 remv), 3 clamps, rotating luer, and it was reported that the device was disconnected.The tubing was disconnected from the trifuse that was attached to the cap of the picc (peripherally inserted central catheter) line.The picc line was clamped and removed the end of the trifuse that remained.Total parenteral nutrition (tpn) was paused on the pump.There were a patient involvement and no patient harm.

Brand Name
8.5" (22 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25455176
Report Number9617594-2026-00561
Device Sequence Number16054911
Product Code FMG
UDI-Device Identifier00887709068049
UDI-Public(01)00887709068049
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33795
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUROS CAP, UNK MFR; PICC LINE, UNK MFR; TOTAL PARENTERAL NUTRITION, UNK MFR
Patient Age5 MO
Patient SexMale
Patient Weight7 KG